# SDR ASAA2017060420940

- Difficulty date: June 4, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 4,998 hours, 1,592 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC45FT105S
- Condition: Disconnected
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START DURING MASTER CAUTION RECALL, FWD CAB ZONE TEMP ANNUNCIATOR ILLUMINATED.  UNABLE TO DEMONSTRATE TEMPERATURE CONTROL REQUIRED BY MEL 21-19F FWD/AFT OPERATIONS PROCEDURES. THE ANNUNCIATOR DID EXTINGUISH WITH MC RESET.  ACFT GROUNDED. ACCOMPLISHED FIM 21-62 TSK 843, VERIFIED ABOVE REFERENCED FAULT. INSPECTED FWD ZONE TEMP SENSOR AND FOUND CONNECTOR D15016 DISCONNECTED. RECONNECTED D15016 TO FWD ZONE TEMP SENSOR, FAULTS NOW RESET AND REPAIR CONFIRMATION IS GOOD IAW FIM 21-62 TSK 843 AND 21-53 TSK 803.
